Results 1 to 9 of 9
  1. #1
    Member
    Join Date
    Apr 2019
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Injection Site Reaction

    Hello,

    I injected some test in my shoulder three days ago. Iím on a TRT dose at the moment. Been on steroids on and off for years. No problems. The site on the delt is extremely swollen. Very swollen. Itís hard. I can feel some fluid build up. It hurts when I press it or move my arm too much. That said Iím not in extreme pain, but something is clearly off as Iíve never had this before. Any thoughts on what I should do, especially if I should take antibiotics and which one? Will Cipro help?


  2. #2
    Senior Member notsoswoleCPA's Avatar
    Join Date
    Mar 2018
    Posts
    422
    Thanks
    164
    Thanked 219 Times in 157 Posts
    Is it red or hot to the touch? Are you running fever? Have you tried warm compresses or massaging the area?

    With antibiotics, I'm more of a Levaquin person due to being allergic to penicillin, but that brings about a whole slew of other side effects. For me, Levaquin usually knocks out everything, including staph related infections. One of my good friends blew out his Achilles tendon on Levaquin three days after starting it because he didn't want to get too far behind in training for his Iron Man triathlon. He hasn't done another Iron Man since...

  3. #3
    Senior Member DevilDoc87's Avatar
    Join Date
    Aug 2018
    Location
    SoFla
    Posts
    1,499
    Thanks
    1,392
    Thanked 801 Times in 540 Posts
    Possible cellulitis .. you prob need some antibiotics and possible on the stronger side
    /Doc

  4. #4
    Senior Member DevilDoc87's Avatar
    Join Date
    Aug 2018
    Location
    SoFla
    Posts
    1,499
    Thanks
    1,392
    Thanked 801 Times in 540 Posts
    Again it’s hard for anyone to diagnose a problem online .. especially without being able to see and feel
    /Doc

  5. #5
    Member
    Join Date
    Apr 2019
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts
    It’s not red. No fever. My left deltoid is at least 1/2 to 3/4 of an inch more elevated than my right due to swelling. I’m going to start some Cipro, it’s all I have, and see what happens.

  6. #6
    Senior Member DevilDoc87's Avatar
    Join Date
    Aug 2018
    Location
    SoFla
    Posts
    1,499
    Thanks
    1,392
    Thanked 801 Times in 540 Posts
    Maybe you just pinned wrong.. moves it around a little or what not...
    /Doc

  7. #7
    Elite stonetag's Avatar
    Join Date
    Dec 2013
    Location
    Great Northwest
    Posts
    7,129
    Thanks
    7,356
    Thanked 5,812 Times in 3,161 Posts
    Give it a couple of days.
    Sometimes in life you have to stop and think, Is it worth the jail time?

  8. #8
    Elite dk8594's Avatar
    Join Date
    Oct 2012
    Location
    N/A
    Posts
    1,581
    Thanks
    2,221
    Thanked 1,989 Times in 906 Posts
    Doesn't sound like an infection. However, for me, every time I do a delt injection it hurts like hell.

    Post a pic. Be interesting to see a 3/4- inch swollen delt. Have you considered doing the other delt as well? Symmetry is important in this game (joking)
    Fight against something and you focus on the thing you hate. Fight for something and you focus on the thing you love. - Simon Sinek

  9. The Following User Says Thank You to dk8594 For This Useful Post:

    DevilDoc87 (04-21-2019)

  10. #9
    Senior Member Texan69's Avatar
    Join Date
    Nov 2017
    Posts
    825
    Thanks
    471
    Thanked 428 Times in 225 Posts
    How much and what did you pin, I’m assuming 1cc test cyp or enanthate
    this happened to me the first time I pinned delts. I was a bit off on the site, I pin a little outside the proper site and in conjunction with a Virgin muscle it caused my shoulder to swell up and i could feel the oil in there but it went down a few days later
    posting a pic could help

Similar Threads

  1. Test e pinning question infection or reaction to gear?
    By Chopshop41588 in forum Anabolic Steroid Cycle Discussion
    Replies: 10
    Last Post: 02-21-2015, 09:46 PM
  2. Allergic reaction
    By Tren4Life in forum Anabolic Steroids
    Replies: 23
    Last Post: 02-07-2014, 11:15 AM
  3. MusclePharm Assault Negative Reaction
    By mrdubbz in forum Dieting, Nutrition and Supplements
    Replies: 5
    Last Post: 01-04-2014, 10:42 PM
  4. Redness during sex high estro or allergic reaction?
    By Hero Swole in forum Anabolic Steroids
    Replies: 7
    Last Post: 09-18-2013, 07:35 PM
  5. question on 1st reaction
    By jamesbond7 in forum New Members Introductions
    Replies: 13
    Last Post: 12-05-2012, 04:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •